Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the first $ n$ strongly compact cardinals

Author: Arthur W. Apter
Journal: Proc. Amer. Math. Soc. 123 (1995), 2229-2235
MSC: Primary 03E55; Secondary 03E35
MathSciNet review: 1249867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using techniques of Kimchi and Magidor, we generalize an earlier result and show that it is relatively consistent for the first n strongly compact cardinals to be somewhat supercompact yet not fully supercompact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E55, 03E35

Retrieve articles in all journals with MSC: 03E55, 03E35

Additional Information

PII: S 0002-9939(1995)1249867-6
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia